Opened Access Uniqueness of the Maximal Helicoid

Show item statistics
Export to
Author: Fernández Fernández, Inmaculada
López, Francisco J.
Department: Universidad de Sevilla. Departamento de Química Orgánica y Farmacéutica
Date: 2008
Published in: AIP Conference Proceedings, 1023, 153-157.
Document type: Article
Abstract: The purpose of this paper is to briefly outline the uniqueness of the helicoid and Enneper's surface among maximal surfaces in the Lorentz-Minkowski space.
Cite: Fernández Fernández, I. y López, F.J. (2008). Uniqueness of the Maximal Helicoid. AIP Conference Proceedings, 1023, 153-157.
Size: 337.2Kb
Format: PDF


DOI: 10.1063/1.2958167

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)